# SDR FDEA201509252946

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 76,243 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP08261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STATION 505 LT X=105.00, SEAT TRACK HAS EXFOLIATION CORROSION.  R & R SEAT TRACK, COMPLIED WITH EA 1-5320-T0320245 PART 1.
